# SDR SIMA20130119003

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 23,049 hours, 19,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3254 THE CREW REPORTED THE FLASHLIGHT IN THE AFT CABIN RED LIGHT DID NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED FLASHLIGHT TO HOLDER AS REQUIRED, PERFORMED OPERATIONAL CHECK OF THE FLASHLIGHT ASSEMBLY IAW EMB 145 AMM CHAP 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED AT THE TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
